U.S. doctors online nowAsk doctors free
OH
A 16-year-old male asked:

I have been having severe anxiety for about 12 hours and ikeep puking. also, i'm in the process of increasing the dosage of lexapro (escitalopram). is there any correlation between the two?

2 doctor answers6 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Yes, could be: Lexapro (escitalopram) has GI side effects including nausea -- can be vomiting also. Please contact your doctor about this. If you're not also drinking alcohol or adding other medicines at same time, your symptoms could certainly relate to lexapro (escitalopram). You may need to hold at your current dose, or go up more slowly -- your doctor can help you discern. Good luck.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Lexapro (escitalopram): Possible if u have been on it for short time. Please call your prescribing doctor for advice.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.